On f-Biharmonic Hypersurfaces

International Journal of Maps in Mathematics - IJMM

View Publication Info
Field Value
Title On f-Biharmonic Hypersurfaces
Creator Yuksel Perktas, Selcen
Erdogan, Feyza Esra
Acet, Bilal Eftal
Description In the present paper, we study spacelike and timelike f-biharmonic hypersurfaces in Lorentzian para-Sasakian manifolds. We investigate f-biharmonic equations for spacelike hypersurfaces of an Lorentzian para-Sasakian manifold with a constant and harmonic mean curvature. Also we give some results for f-biharmonic timelike hypersurfaces in $\eta$-Einstein Lorentzian para-Sasakian manifolds.
Publisher Bayram Şahin
Date 2018-04-24
Type info:eu-repo/semantics/article
Format application/pdf
Identifier http://www.journalmim.com/index.php/ijmm/article/view/27
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 1 (2018): International Journal of Maps in Mathematics; 116-136
Language eng
Relation http://www.journalmim.com/index.php/ijmm/article/view/27/8
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library